# SDR SWIA201439908

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 16,996 hours, 10,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT EXTEND USING GEAR HANDLE.  USED EMERGENCY EXTENSION TO LOWER GEAR.  R & R  PSEU IAW AMM.  SWUNG GEAR.  NO DEFECTS NOTED.  OPS CHECKS GOOD.
